# SDR HEEA075499

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,456 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Disk
- Part number: 206040015015
- Part serial: A2555
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC WORN CAUSING NOISE WHEN ROTOR BRAKES APPLIED. REPLACED WITH SERVICEABLE PART.
